# SDR SWAA2022030234686

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT AT BS 663 LOWER VAPOR BARRIER FOUND CRACKED AT INBOARD SIDE RBL30 / REPAIRED FAIRING SUPPORT AT BS 663 RBL 30 IAW ER 19-01217 REV IR AND SWA EA 1-753-34079 REV IR
